Alert archive / Montana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 13, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jul 7, 2022, 6:57 PM MDT for Granite County, Ravalli County, Montana. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2022, 6:57 PM MDT (00:57 UTC)
- Expired
- Jul 7, 2022, 7:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Missoula, MT
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Granite County, MT, Ravalli County, MT
The radar
The Missoula radar (KMSX), 58 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:04 PM MDT | TSTM WND DMG | 3 Ne Stevensville, MT | CORRECTED FROM PREVIOUS LSR. MULTIPLE VIDEOS AND PHOTOS REVEALED POTENTIAL 70 MPH WIND COMBINED WITH ONE INCH OR BIGGER HAIL WITH SEVERAL TREES AND INSTANCES OF ROOF DAMAGE. |
| Jul 7, 7:04 PM MDT | NON-TSTM WND DMG | 3 Ne Stevensville, MT | MULTIPLE VIDEOS AND PHOTOS REVEALED POTENTIAL 70 MPH WIND COMBINED WITH ONE INCH OR BIGGER HAIL WITH SEVERAL TREES AND INSTANCES OF ROOF DAMAGE. |
| Jul 7, 7:06 PM MDT | HAIL 1.5 | 3 Sse Florence, MT | |
| Jul 7, 7:15 PM MDT | HAIL 1 | 4 Ene Stevensville, MT | SENT IN BY TWITTER. |
| Jul 7, 7:20 PM MDT | TSTM WND DMG | 4 Ene Stevensville, MT | STRONG WINDS CAUSING POWER OUTAGE AND A BROKEN COTTONWOOD TREE. |
| Jul 7, 7:25 PM MDT | HAIL 1 | 4 E Florence, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
411
WUUS55 KMSO 080057
SVRMSO
MTC039-081-080130-
/O.NEW.KMSO.SV.W.0013.220708T0057Z-220708T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Missoula MT
657 PM MDT Thu Jul 7 2022
The National Weather Service in Missoula has issued a
* Severe Thunderstorm Warning for...
North central Ravalli County in west central Montana...
West central Granite County in west central Montana...
* Until 730 PM MDT.
* At 656 PM MDT, a severe thunderstorm was located over Stevensville,
or 20 miles north of Hamilton, moving northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Stevensville, Florence and Bell Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4642 11380 4644 11414 4666 11410 4665 11374
TIME...MOT...LOC 0056Z 219DEG 16KT 4653 11404
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$4 follow-up statements
011
WWUS55 KMSO 080101
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
701 PM MDT Thu Jul 7 2022
MTC039-081-080130-
/O.CON.KMSO.SV.W.0013.000000T0000Z-220708T0130Z/
Ravalli MT-Granite MT-
701 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTH CENTRAL RAVALLI AND WEST CENTRAL GRANITE COUNTIES...
At 701 PM MDT, a severe thunderstorm was located near Stevensville,
or 22 miles south of Missoula, moving northeast at 20 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Stevensville and Florence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4645 11380 4647 11412 4666 11410 4665 11374
TIME...MOT...LOC 0101Z 219DEG 16KT 4655 11402
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$281
WWUS55 KMSO 080108
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
708 PM MDT Thu Jul 7 2022
MTC039-081-080130-
/O.CON.KMSO.SV.W.0013.000000T0000Z-220708T0130Z/
Ravalli MT-Granite MT-
708 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTH CENTRAL RAVALLI AND WEST CENTRAL GRANITE COUNTIES...
At 707 PM MDT, a severe thunderstorm was located near Stevensville,
or 20 miles south of Missoula, moving northeast at 20 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Stevensville and Florence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4649 11383 4650 11412 4666 11410 4665 11374
TIME...MOT...LOC 0107Z 219DEG 16KT 4657 11399
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$324
WWUS55 KMSO 080117
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
717 PM MDT Thu Jul 7 2022
MTC039-081-080130-
/O.CON.KMSO.SV.W.0013.000000T0000Z-220708T0130Z/
Ravalli MT-Granite MT-
717 PM MDT Thu Jul 7 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTH CENTRAL RAVALLI AND WEST CENTRAL GRANITE COUNTIES...
At 717 PM MDT, a severe thunderstorm was located 8 miles east of
Florence, or 18 miles south of Missoula, moving northeast at 20 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of north
central Ravalli and west central Granite Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4652 11384 4657 11407 4666 11404 4665 11374
TIME...MOT...LOC 0117Z 219DEG 16KT 4660 11395
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$033
WWUS55 KMSO 080125
SVSMSO
Severe Weather Statement
National Weather Service Missoula MT
725 PM MDT Thu Jul 7 2022
MTC039-081-080135-
/O.EXP.KMSO.SV.W.0013.000000T0000Z-220708T0130Z/
Ravalli MT-Granite MT-
725 PM MDT Thu Jul 7 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RAVALLI AND WEST
CENTRAL GRANITE COUNTIES WILL EXPIRE AT 730 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4652 11384 4657 11407 4666 11404 4665 11374
TIME...MOT...LOC 0125Z 219DEG 16KT 4661 11394
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:08 PM MDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jul 7, 1:08 PM MDT, 5 hours 49 minutes before
Area Forecast Discussion National Weather Service Missoula MT 108 PM MDT Thu Jul 7 2022 .DISCUSSION...Thunderstorms are in the forecast again today and tomorrow. The combination of clear skies, a moist air mass, and southwest flow are the standard ingredients for thunderstorms in the Northern Rockies, and we have plenty of all of them. Generally, we expect heavy rain with thunderstorms, but there is a slight chance that some storms will be severe and produce 1 inch or larger hail and/or winds 60 mph or more. The severe storm potential this evening will remain greatest in southwest Montana, namely Silver Bow county. Central Idaho and the rest of western Montana can expect heavy rain with thunderstorms, which is a minor downgrade in the expected intensity of storms compared to previous forecasts. Flash flooding is always a concern with thunderstorms with heavy rain. For this evening, the storms are expected to be moving at 20-35 mph depending on location. This speed will keep them from lingering too long in one place, which reduces the chances for a flash flood. However, if storms start "training", which is when they form one behind the other, then any location that gets hit multiple times may still see some flash flooding. That is the main threat we'll be watching for this evening. For Friday, the thunderstorm situation looks very similar. For the longer term forecast, the sub-tropical ridge over the southwest is growing stronger. Early next week, a transitory ridge will move across the Northern Rockies and become superimposed on the high pressure centered over the Four Corners region of the US. This will cause the warmest temperatures of the year so far, with the best potential for western Montana locations to reach the 100F mark. Ensemble models agree very well on this, so forecast confidence is high. Some moisture from the Desert Southwest monsoon may work its way north and cause some thunderstorms over southwest Montana next week. But alas, the ridge is only transitory over our region, and ensembles agree on it breaking down mid to late next week with a return southwest flow. Naturally, this will bring back the chances of thunderstorms. && .AVIATION...Showers and thunderstorms are beginning to develop across portions of Lemhi county and southwest Montana this afternoon. The convection is anticipated to increase in coverage and intensity across north central Idaho into west central and southwest Montana during the remainder of the afternoon and evening. KBTM and KSMN have the best chance of being impacted by a thunderstorm until 08/02z. These storms will be capable of producing heavy rain, hail, and gusty erratic winds. The models are indicating that KMSO could be impacted by storms between 08/00z to 08/08z. Nocturnal convection appears to linger across southern Lemhi county. Any places that receive some rain this afternoon and evening have the potential of developing patchy fog by Friday morning. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...None. ID...None. &&
In the hours before
Local storm report, Jul 7, 5:28 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
528 PM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL DEER LODGE 46.39N 112.74W
07/07/2022 M0.50 INCH POWELL MT TRAINED SPOTTER
PEA SIZE TO HALF INCH HAIL. HEAVY RAIN
ONGOING.
&&
ALSpecial weather statement, Jul 7, 6:22 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Missoula MT
622 PM MDT Thu Jul 7 2022
MTZ005-006-080100-
Bitterroot/Sapphire Mountains MT-Missoula/Bitterroot Valleys MT-
622 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of west central Ravalli
County through 700 PM MDT...
At 622 PM MDT, Doppler radar was tracking a strong thunderstorm near
Darby, or 12 miles southwest of Hamilton, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and half-inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hamilton, Darby, Grantsdale, Charlos Heights and Como.
This includes Highway 93 S between mile markers 30 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4598 11423 4603 11436 4627 11425 4618 11398
TIME...MOT...LOC 0022Z 208DEG 14KT 4607 11426
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPHSpecial weather statement, Jul 7, 6:24 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Missoula MT
624 PM MDT Thu Jul 7 2022
MTZ043-080100-
Potomac/Seeley Lake Region MT-
624 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of northeastern
Missoula and northwestern Powell Counties through 700 PM MDT...
At 624 PM MDT, Doppler radar was tracking a strong thunderstorm over
Seeley Lake, moving northeast at 10 mph.
HAZARD...Winds in excess of 30 mph and half-inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seeley Lake.
This includes Highway 83 between mile markers 12 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4713 11349 4716 11356 4731 11346 4724 11329
TIME...MOT...LOC 0024Z 211DEG 9KT 4720 11345
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPHLocal storm report, Jul 7, 6:34 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
634 PM MDT THU JUL 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL RAVALLI 47.27N 114.18W
07/07/2022 M0.50 INCH LAKE MT TRAINED SPOTTER
&&
ALSpecial weather statement, Jul 7, 6:35 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Missoula MT
635 PM MDT Thu Jul 7 2022
MTZ003-043-080100-
Flathead/Mission Valleys MT-Potomac/Seeley Lake Region MT-
635 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of south central Lake
and southeastern Sanders Counties through 700 PM MDT...
At 635 PM MDT, trained weather spotters reported a strong
thunderstorm over Ravalli, or 28 miles north of Missoula, moving
northeast at 10 mph.
HAZARD...Winds in excess of 30 mph and half-inch size hail.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ravalli and St. Ignatius.
This includes Highway 93 between mile markers 21 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4721 11413 4726 11425 4742 11418 4734 11392
TIME...MOT...LOC 0035Z 211DEG 9KT 4728 11417
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPHSpecial weather statement, Jul 7, 6:51 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Missoula MT
651 PM MDT Thu Jul 7 2022
MTZ005-006-080115-
Bitterroot/Sapphire Mountains MT-Missoula/Bitterroot Valleys MT-
651 PM MDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of north central
Ravalli and west central Granite Counties through 715 PM MDT...
At 651 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stevensville, or 18 miles north of Hamilton, moving northeast at 20
mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stevensville, Florence and Bell Crossing.
This includes Highway 93 S between mile markers 59 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4642 11386 4643 11422 4665 11411 4665 11374
TIME...MOT...LOC 0051Z 212DEG 20KT 4650 11406
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPHThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:22 PM MDT | Special Weather Statement | MSO | Ravalli | 38 min |
| Jul 7, 6:24 PM MDT | Special Weather Statement | MSO | Missoula | 36 min |
| Jul 7, 6:35 PM MDT | Special Weather Statement | MSO | Missoula | 25 min |
| Jul 7, 6:51 PM MDT | Special Weather Statement | MSO | Granite | 24 min |
| Jul 7, 7:01 PM MDT | Severe Thunderstorm Warning | MSO | Granite, Powell | 29 min |
| Jul 7, 7:06 PM MDT | Special Weather Statement | MSO | Lake | 24 min |
| Jul 7, 7:16 PM MDT | Severe Thunderstorm Warning | MSO | Granite, Missoula, Ravalli | 44 min |
| Jul 7, 7:41 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake, Sanders | 34 min |
| Jul 7, 7:50 PM MDT | Special Weather Statement | MSO | Flathead | 40 min |
| Jul 7, 7:52 PM MDT | Special Weather Statement | MSO | Missoula | 38 min |
| Jul 7, 7:55 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 50 min |
| Jul 7, 7:56 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake, Sanders | 49 min |
| Jul 7, 8:07 PM MDT | Severe Thunderstorm Warning | MSO | Lake | 53 min |
| Jul 7, 8:09 PM MDT | Special Weather Statement | MSO | Lake | 36 min |
| Jul 7, 8:12 PM MDT | Areal Flood Advisory | MSO | Missoula | 73 min |
| Jul 7, 8:18 PM MDT | Special Weather Statement | MSO | Missoula | 27 min |
| Jul 7, 8:33 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 32 min |
| Jul 7, 8:41 PM MDT | Areal Flood Advisory | MSO | Lake | 113 min |
| Jul 7, 8:51 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 24 min |
| Jul 7, 9:02 PM MDT | Severe Thunderstorm Warning | MSO | Lake | 28 min |
| Jul 7, 9:12 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 33 min |
| Jul 7, 9:25 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 50 min |
| Jul 7, 9:35 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 25 min |
| Jul 7, 9:45 PM MDT | Special Weather Statement | MSO | Missoula | 30 min |
| Jul 7, 10:50 PM MDT | Special Weather Statement | MSO | Lake | 25 min |
| Jul 7, 11:24 PM MDT | Special Weather Statement | MSO | Lake | 51 min |
| Jul 8, 1:04 AM MDT | Special Weather Statement | MSO | Missoula | 41 min |
| Jul 8, 1:43 AM MDT | Special Weather Statement | MSO | Lake | 47 min |
| Jul 8, 1:49 AM MDT | Severe Thunderstorm Warning | MSO | Lake | 26 min |
| Jul 8, 2:34 PM MDT | Special Weather Statement | MSO | Ravalli | 26 min |
| Jul 8, 2:49 PM MDT | Severe Thunderstorm Warning | MSO | Ravalli | 26 min |
| Jul 8, 2:50 PM MDT | Special Weather Statement | MSO | Ravalli | 40 min |
| Jul 8, 3:12 PM MDT | Special Weather Statement | MSO | Missoula | 33 min |
| Jul 8, 3:18 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 27 min |
| Jul 8, 3:23 PM MDT | Special Weather Statement | MSO | Granite | 37 min |
| Jul 8, 3:33 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 42 min |
| Jul 8, 3:55 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Sanders | 24 min |
| Jul 8, 4:04 PM MDT | Special Weather Statement | MSO | Granite | 26 min |
| Jul 8, 4:12 PM MDT | Severe Thunderstorm Warning | MSO | Lake | 26 min |
| Jul 8, 4:16 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 33 min |
| Jul 8, 4:37 PM MDT | Severe Thunderstorm Warning | MSO | Lake | 23 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.